# SDR SWAA991456

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 059SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435236
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT WING AFT OUTBD T/E FLAP DELAMINATED NEAR INBD END.  REMOVED AND REPLACED RT WING AFT FLAP ASSY PER MM.
